Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On subwavelet sets


Authors: Eugen J. Ionascu and Carl M. Pearcy
Journal: Proc. Amer. Math. Soc. 126 (1998), 3549-3552
MSC (1991): Primary 42C15
DOI: https://doi.org/10.1090/S0002-9939-98-04676-0
MathSciNet review: 1476138
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give a characterization of subwavelet sets and show that any point $x\in \mathbb{R}\backslash {0}$ has a neighborhood which is contained in a regularized wavelet set.


References [Enhancements On Off] (What's this?)

  • 1. X. Dai and D. Larson, Wandering vectors for unitary systems and orthogonal wavelets, Memoirs Amer. Math. Soc., to appear. CMP 97:07
  • 2. Q. Gu, D. Han, D. Larson, and S. Lu, MRA-wavelet sets associated with wavelet sets, preprint.
  • 3. Xiang Fang and Xihua Wang, Construction of minimally supported frequency wavelets, J. Fourier Anal. Appl. 2 (1996), no. 4, 315–327. MR 1395767
  • 4. Eugenio Hernández and Guido Weiss, A first course on wavelets, Studies in Advanced Mathematics, CRC Press, Boca Raton, FL, 1996. With a foreword by Yves Meyer. MR 1408902
  • 5. Eugenio Hernández, Xihua Wang, and Guido Weiss, Smoothing minimally supported frequency wavelets. I, J. Fourier Anal. Appl. 2 (1996), no. 4, 329–340. MR 1395768
  • 6. Eugenio Hernández, Xihua Wang, and Guido Weiss, Smoothing minimally supported frequency wavelets. II, J. Fourier Anal. Appl. 3 (1997), no. 1, 23–41. MR 1428814, https://doi.org/10.1007/s00041-001-4048-x
  • 7. E. Ionascu, D. Larson, and C. Pearcy, On wavelet sets, submitted to J. Fourier Anal. and Appl.
  • 8. D. Speegle, The s-elementary wavelets are path-connected, to appear in Proc. Amer. Math. Soc. CMP 97:17

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42C15

Retrieve articles in all journals with MSC (1991): 42C15


Additional Information

Eugen J. Ionascu
Affiliation: Department of Mathematics, Texas A$&$M University, College Station, Texas 77843
Address at time of publication: Department of Mathematics, University of Georgia, Athens, Georgia 30602
Email: ionascu@math.alpha.uga.edu

Carl M. Pearcy
Affiliation: Department of Mathematics, Texas A$&$M University, College Station, Texas 77843
Email: pearcy@math.tamu.edu

DOI: https://doi.org/10.1090/S0002-9939-98-04676-0
Received by editor(s): April 11, 1997
Communicated by: David R. Larson
Article copyright: © Copyright 1998 American Mathematical Society